# SDR DALA2015052803562

- Difficulty date: May 27, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON WEB IN FWD CARGO COMPARTMENT FROM FRAME 33 TO FRAME 34 AND STR 38.  REPLACED WEB IN FWD CARGO COMPARTMENT FROM FRAME 33 TO FRAME 34 AT LEVEL STR 38R IAW SRM 51-72-11 AND DWG N, D53230340.
